Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The long-time behavior of geodesics in certain left-invariant metrics


Author: J. E. D’Atri
Journal: Proc. Amer. Math. Soc. 116 (1992), 813-817
MSC: Primary 53C22; Secondary 32H15, 53C30
MathSciNet review: 1145417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new notion to describe the behavior of geodesics as the parameter increases to infinity and obtain quantitative results for a class of left-invariant metrics that includes the Bergman metric on bounded homogeneous domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C22, 32H15, 53C30

Retrieve articles in all journals with MSC: 53C22, 32H15, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1145417-0
PII: S 0002-9939(1992)1145417-0
Keywords: Riemannian metric, left-invariant metric, geodesic, bounded homogeneous domain
Article copyright: © Copyright 1992 American Mathematical Society